# SDR SWAA2024042567677

- Difficulty date: March 26, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 183A85005
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB MAST FAIRING (P/N 183A8500-5) IS DELAMINATED. (PHOTO ATTACHED)<[01] REMOVED AND REPLACED LT. ELEVATOR TAB IAW AMM 27-31-31-000-801 & AMM 27-31-31-400-801;[02] VERIFIED COMPLETE;[03] FCF REQUIRED DUE TO REPLACEMENT OF L/H ELEVATOR TAB. ENTERED FCF REQUIREMENT ON LOG PAGE# 2118562
